Ciencia

An existence result for quasi-equilibrium problems

2017

Descarga

Recently in Castellani-Guili (J. Optim. Th. Appl., 147 (2010), 157-168), it has been showed that the proof of the existence result for quasimonotone Stampacchia variational inequalities developed in Aussel-Hadjisavvas (J. Optim. Th. Appl., 121 (2004), 445-450) can be adapted to the case of equilibrium problem. This proof was based on KKM techniques. In this paper we define and study the so called quasi-equilibrium problem, that is an equilibrium problem with a constraint set depending of the current point. Our main contribution consists of an existence result combining fixed point techniques with stability analysis of perturbed equilibrium problems.

Artículos Relacionados
Ciencia hace 12 meses

Copyright 2018 - Centro de Investigación de la Universidad del Pacífico